MAUDE Adverse Event Report: VENTLAB; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE

VENTLAB; ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
Model Number VP703
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is not sold in us and is 510(k) exempt.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, suture breakage was observed on two devices during surgery, in 3 different occasions.There was no patient injury.

Brand Name
VENTLAB
Common Device Name
ATTACHMENT, BREATHING, POSITIVE END EXPIRATORY PRESSURE
MDR Report Key8656740
Report Number2647580-2019-02783
Device Sequence Number2309252
Product Code BYE
UDI-Device Identifier10889483105597
UDI-Public10889483105597
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVP703
Device Catalogue NumberVP703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date05/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1